Alert archive / New York / High Wind Warnings in 2010

High Wind Warning 1, NWS Binghamton, NY

May 7, 20107 counties in New York

NWS Binghamton, NY issued this high wind warning at May 7, 2010, 3:00 PM EDT for 7 counties in New York. It took effect at May 8, 2010, 10:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2010, 3:00 PM EDT (19:00 UTC)
In effect from
May 8, 2010, 10:00 AM EDT
Expired
May 8, 2010, 11:16 PM EDT
In force
13 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Seneca County, NY, Steuben County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this high wind warning went out at May 7, 1:57 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 7, 1:57 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
157 PM EDT FRI MAY 7 2010

.SYNOPSIS...
A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS TO MOST LOCATIONS. MUCH
COOLER AIR...AND WINDY CONDITIONS CAN BE EXPECTED BY SATURDAY
AFTERNOON AS A SECONDARY COLD FRONT MOVES THROUGH THE REGION. RAIN
SATURDAY WILL CHANGE TO A RAIN SNOW MIX OVERNIGHT AS TEMPS COOL
INTO THE LOWER 30S. HIGH PRESSURE WILL THEN WORK INTO THE AREA BY
LATE SUNDAY WHICH WILL ALLOW DRIER CONDITIONS TO PREVAIL THROUGH
MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 11 AM...
12Z GUIDANCE COMING IN THIS MORNING CONTINUES TO SHOW A HIGH WIND
POTENTIAL ASSOCIATED WITH THE STRONG LOW MOVING ACROSS LOWER
ONTARIO ON SATURDAY...ESPECIALLY FOR THE FLAT PLAINS SOUTH OF LAKE
ONTARIO...AND OF COURSE FOR THE HIGHER ELEVATIONS. A CORE OF 50-70
KT WINDS AT 850 MB TRANSLATES ALONG THE SRN SHORE OF THE LAKE
TOMORROW AFTERNOON WITH 40 KTS EXTENDING FURTHER SOUTH INTO CNY.
ISALLOBARIC PRESSURE COUPLET IS A BIT FAR NORTH...BUT WE SHOULD
STILL SEE GOOD MIXING WITHIN THE PRESSURE GRADIENT TO WARRANT
POTENTIAL FOR WIND GUSTS ABOVE 55 MPH AT TIMES FROM PEO-SYR-RME.
HAVE GONE AHEAD AND ISSUED A HIGH WIND WATCH FOR OUR NORTHERN
ZONES...AND WILL NEED TO EVALUATE FOR UPGRADE TO WARNING THIS
AFTERNOON...AND ALSO PROBABLE ADVISORY FOR REST OF CWA.

OTHERWISE TODAY...ONLY MINOR TWEEKS TO FIRST PERIOD TO TIME IN
CLOUDS AND DYING NOCTURNAL CONVECTION FROM OHIO. AIRMASS IS DRY
AND STABLE HERE...THUS ONLY EXPECTING SOME LIGHT SHOWER ACTIVITY
DEVELOPING IN WESTERN ZONES BY LATE AFTERNOON. REST OF FCST LOOKS
REASONABLE WITH EXPECTATION OF ELEVATED CONVECTION THIS EVENING
AND OVERNIGHT NORTH...WITH COLD FRONTAL SHOWERS/TS POSSIBLE
SOUTHERN HALF LATE. WILL FINE TUNE THIS WITH AFTERNOON PKG.

PREVIOUS DISCN FROM OVERNIGHT...
VERY ACTIVE WEATHER PATTERN SHAPING UP FOR THE NEXT 24 HOURS AND
WE MIGHT AS WELL GET RIGHT TO THE DETAILS. EARLY MORNING WATER
VAPOR IMAGERY SHOWING POTENT UPPER-LEVEL LOW PRESSURE CENTER
ACROSS THE NORTHERN PLAINS WITH ITS SFC REFLECTION LOCATED NEAR
THE KANSAS CITY AREA. A SURFACE WARM FRONT REMAINS DRAPED ACROSS
THE TENN RVR VLY AND SOUTHEAST WITH STRONG MOISTURE ADVECTION IN
THE FORM OF A 60 KT LLJ FUELING AN ACTIVE AREA OF THUNDERSTORMS
ACROSS THE MIDWEST THIS MORNING. WITH TIME TODAY...SFC LOW WILL
CONTINUE TRACKING NORTHEAST INTO THE CENTRAL GREAT LAKES BEFORE
TAKING UP ARRIVING NEAR THE DETROIT AREA BY 00Z THIS EVENING. AS
THIS FEATURE PROGRESSES NORTHEAST...SFC WARM FRONT WILL BEGIN
LIFTING THROUGH THE OHIO VALLEY AND MID-ATLANTIC REGION...WITH
SIGNIFICANT SEVERE WEATHER EXPECTED ACROSS THE OHIO VLY THIS
AFTERNOON. INCREASING CLOUDS IN ADVANCE OF THIS FEATURE WILL MOVE
INTO THE REGION DURING THE LATE MORNING/AFTERNOON...WITH WARM AIR
ADVECTION SHOWERS REMAINING POSSIBLE ACROSS WESTERN ZONES
ESPECIALLY THIS AFTERNOON AS ISENTROPIC UPGLIDE INCREASES
ALONG/NORTH OF ADVANCING WARM FRONT. FEEL BULK OF THE DAY SHOULD
BE DRY TODAY AS FORECAST AREA WILL RESIDE NORTH OF THE WARM FRONT
THUS PREVENTING LOW-LEVELS FROM DESTABILIZING. DIFFICULT TEMP
FORECAST AS 00Z GFS STILL SUGGESTS WARM FRONT ADVANCING AS FAR
NORTH AS THE WYOMING VLY BY THIS AFTERNOON...HOWEVER ALL OTHER
MODELS KEEP BOUNDARY WELL SOUTH UNTIL TONIGHT. THUS HAVE FOLLOWED
THE COOLER MET NUMBERS FOR AFTERNOON HIGHS BASED ON GOOD FRONTAL
POSITION AGREEMENT BETWEEN THE WRF AND ECMWF.

BIG SHOW BEGINS TONIGHT AS UPPER LEVEL LOW PROGRESSES EASTWARD.
ARRIVAL OF THIS FEATURE WILL RESULT IN COOLING TEMPS ALOFT AND
AN INCREASING THREAT FOR STORMS AS MID-LEVEL LAPSE RATES STEEPEN.
MEANWHILE ALONG THE SFC...LOW PRESSURE WILL TRACK EAST FROM THE
CENTRAL LAKES TO NEAR TRENTON ONTARIO BY 12Z SAT WITH THIS FEATURE
RAPIDLY OCCLUDING THROUGH THE EARLY MORNING HOURS. AS THE SYSTEM
TRACKS NORTHEAST...SFC WARM FRONT WILL LIFT NORTH WITH MODELS
INDICATING FEATURE WILL MAKE IT TO NEAR THE NYS THRUWAY BEFORE
OCCLUDED STRUCTURE TAKES OVER AS COLD FRONT ADVANCES FROM THE
WEST. AS THIS IS GOING ON...THE STRONG LLJ NOTED PREVIOUSLY WILL
ALSO MOVE INTO THE REGION...EFFECTIVELY PUMPING HIGH AMOUNTS OF
GULF MOISTURE NORTHWARD ACROSS CWA. FEEL STORM THREAT WILL ARRIVE
IN TWO WAVES WITH THE FIRST BEING CONFINED ALONG/NORTH OF
ADVANCING WARM FRONT...WITH MUCH OF THIS ACTIVITY BEING ELEVATED
IN NATURE. 0-6KM BULK SHEAR VECTORS ARE VERY IMPRESSIVE WITH
FORECAST SOUNDINGS FROM LOCATIONS SOUTH OF THE WARM FRONT
INDICATING SUBSTANTIAL VEERING WITH HEIGHT. MAIN LIMITING FACTOR
FOR ANY ORGANIZED SEVERE WX WILL BE POOR TIMING AS LOW-LEVELS WILL
STABILIZE AFTER SUNSET BASED ON FORECAST SOUNDINGS TAKEN FROM NEAR
AVP. THAT SAID...ANY SEVERE THREAT WILL LIKELY BE CONFINED TO
LOCATIONS NORTH OF THE WARM FRONT WITH MODIFIED NAM12 AWIPS SOUNDINGS
YIELDING 5-600 JOULES OF ELEVATED CAPE NORTH OF THE BOUNDARY.
ADDITIONALLY WINDS WILL BE VERY STRONG ALOFT WITH SUGGEST THE
POSSIBILITIES THAT STORMS WILL BE SHEARED APART AS THEY BEGIN
DEVELOPING. SPC MAINTAINS BEST SEVERE RISK WEST OF THE AREA WHICH
I AGREE WITH BASED ON MORE FAVORABLE TIMING. ONLY CONCERN IS THAT
IF MCS DEVELOPS ACROSS THE OHIO RVR VLY IT WILL HAVE THE POTENTIAL
OF TRACKING EAST ALONG THE WARM FRONT. OBVIOUSLY CONVECTIVE
TRENDS WILL HAVE TO BE MONITORED THIS AFTERNOON/EVENING HOWEVER
HIGH RESOLUTION CONVECTION ALLOWING MODELS SUGGEST ANY HIGHLY
ORGANIZED BOW STRUCTURES WILL ERODE AWAY BY EVENING WITH LOSS OF
DAYTIME HEATING.

SECOND ROUND OF STORMS WILL ACCOMPANY COLD FRONT AS IT MOVES EAST
THROUGH THE REGION AFTER 05Z TIME FRAME. BY THIS TIME...SFC LOW
WILL BE RAPIDLY OCCLUDING NORTH OF OUR AREA. OVERALL SEVERE THREAT
WITH THIS THIS SECOND ROUND OF STORMS WILL BE RATHER LOW DUE TO
THE ABOVE LISTED REASONS. HAVE INCREASED POPS TO CATEGORICAL
ACROSS THE FAR THE FINGER LAKES AND POINTS NORTH WHERE BEST
ISENTROPIC LIFT IS FORECAST ALONG/NORTH OF WARM FRONT. BULK OF
SHOWERS WILL LIKELY COME IN LATE FURTHER SOUTH ACROSS NORTHEAST PA
ALONG ADVANCING COLD FRONT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
REGION WILL RESIDE IN A POST FRONTAL AIRMASS ON SATURDAY WITH
A SECONDARY LOW EXPECTED TO DEVELOP ALONG THE OCCLUDED FRONT
ACROSS SOUTHERN ONTARIO BY SAT MORNING. THIS LOW WILL MOVE EAST
INTO WESTERN QUEBEC DURING THE DAY AND AS IT DOES SO...FEATURE
WILL SEND A SECONDARY FRONT SOUTHWARD AND HENCE A REINFORCING SHOT
OF COLD AIR ACROSS OUR REGION. STRONG PRESSURE RISES ARE FORECAST
BEHIND THE SECONDARY LOW WHICH WILL RESULT IN SUSTAINED WINDS OF
25 TO 35 MPH ACROSS MUCH OF THE REGION. HIGHEST WINDS WILL LIKELY
BE CENTERED ACROSS THE LAKE PLAIN AND NORTHERN FINGER LAKES WITH
THESE LOCATIONS IN CLOSEST PROXIMITY TO MAX PRESSURE RISES.
MOMENTUM TRANSFER TOOL AVAILABLE ON BUFKIT SUGGESTS WINDS GUSTS IN
EXCESS OF 40 MPH DURING THE AFTERNOON WITH DRY ADIABATIC LAPSE
RATES PROVIDING A FAVORABLE SCENARIO FOR MAXIMUM MIXING. WILL HOLD
OFF ON ANY HEADLINES FOR NOW BUT ITS LIKELY THAT DAYSHIFT WILL
HAVE TO CONSIDER THE ISSUANCE AN ADVISORY FOR THE SAT AFTERNOON
TIMEFRAME. WRAP AROUND MOISTURE WILL KEEP THREAT FOR SHOWERS GOING
ON SAT WITH RAIN CHANGING TO A RAIN/SNOW MIX AFTER SUNSET AS
THERMO PROFILES COOL UNDER A PRONOUNCED COLD AIR ADVECTION REGIME.
POTENTIAL FOR SNOW EXISTS ACROSS THE TUG HILL WHERE FORECAST
SOUNDINGS SHOW FAVORABLE MOISTURE PROFILES FOR ICE CRYSTAL
GENERATION. FAVORABLE LOW-LEVEL WINDS SUGGEST POSSIBLE LAKE
ENHANCEMENTS AS H85 TEMPS CONTINUE TO FALL THROUGH THE MORNING
HOURS. MAY SEE AN INCH OR TWO ACROSS NORTHERN ONEIDA
COUNTY...HOWEVER LOCATIONS FURTHER REMOVED FOR MAX WRAP AROUND
MOISTURE APPEAR TO EXPEDIENCE A DRYING IN THE DENDRITIC GROWTH
ZONE OVERNIGHT AND WILL MAINTAIN MENTION OF RA/SN FOR NOW.

SYSTEM DEPARTS TO THE NORTHEAST ON SUN WITH DRY CONDITIONS THEN
EXPECTED BOTH SUN NIGHT AND MON AS HIGH PRESSURE SETTLES ACROSS
THE AREA.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BE IN CONTROL AT THE START OF THE LONG TERM
WITH COOL NW FLOW EXPECTED THRU MON NGT. ONE MORE NIGHT OF NEAR
FREEZING TEMPS EXPECTED THRU 12Z TUE WITH PATCHY FROST LIKELY OVER
MUCH OF THE AREA.

BY TUE AFTN...WINDS SHIFT ARND TO THE SOUTH AHD OF NEXT
SYSTEM WITH TEMPS SLOWLY MODERATING. 00Z EURO BRINGS WMFNT THRU
TUE NGT/WED MRNG WITH LOPRES CENTERED OVR WRN GREAT LKS REGION.
EXPECT SHOWERS AND POSSIBLY TSTMS TO ACCOMPANY FRONT THRU THE AREA
BY MID-WEEK. PCPN WILL LIKELY LINGER THROUGH MOST OF THE PD...THO
UL RIDGING WL TRY TO MV EAST FOR A BRIEF PD OF TIME TWD THE END OF
THE WEEK.

BOTH 00Z GFS/ECMWF FAIRLY CONSISTENT ON OVERALL EVOLN OF SYSTEM
THRU THE MIDDLE PART OF NEXT WEEK. THEY BEGIN TO DIVERGE LATE IN
THE PD WITH GFS MVG LOW INTO SRN NEW ENGLAND WHILE EURO DIVES IT
SOUTH TWD MID-ATLANTIC. EITHER WAY...APPEARS THAT MOST OF THE
EXTNDD WL FEATURE OFF AND ON CHCS FOR SHOWERS UNTIL HIPRES BEGINS
TO BUILD IN THURSDAY. ACCOMPANYING THE HIPRES WL BE TEMPS
BEGINNING TO APPCH NORMAL VALUES AGAIN BY THE END OF THE WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SFC LOW WILL TRACK NE INTO WRN NY TNGT...WITH STRONG CDFNT MOVG
EWD ACRS CNTR NY AND NE PA 08-14Z. STRONG WSW WINDS TO FOLLOW THIS
FNT.

VFR WILL PREVAIL FOR THE REMAINDER OF THIS AFTN INTO THE EARLY
EVNG HRS WITH MID/HI OVC. CONVECTION OVER THE OH VLY XPCTD TO WORK
INTO THE RGN AFTER 03Z...WITH ANOTHER BATCH LIKELY WITH THE CDFNT
PSSG. PROFILES SHOW SIG SPEED/DIRECTIONAL SHEAR DVLPNG OVRNGT ACRS
THE FCST AREA DUE TO VCNTY OF WMFNT...AND INTRODUCED LLWS FOR THE
OVRNGT HRS ALL SITES. SHRA/PSBL TSRA SPCLY IN THE 006-12Z TIME
FRAME WITH SCT MVFR. WINDS TNGT BECMG S TO SE AND INCREASING TO
10-20 KTS...WITH G25-30 PSBL AT HIER LOCATIONS ITH/BGM. WINDS BECMG WSW
SAT MRNG 20-25 KTS WITH G35-45 KTS PERSISTING INTO SAT EVNG.

OUTLOOK...

SAT NIGHT/SUN...SCT MVFR/IFR IN -SHRA/-SHSN.

SUN NGT - MON NGT...VFR.

TUE - WED...MVFR/IFR IN PDS OF RAIN.

&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER CONCERNS ACROSS THE REGION WITH THE
CONT GREEN UP AND PDS OF RAIN CONTG.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR NYZ009-015>018-022-036-037.

&&

SYNOPSIS...CMG
NEAR TERM...JAB
SHORT TERM...CMG
LONG TERM...PVN
FIRE WEATHER...
Hazardous weather outlook, May 7, 11:14 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1114 AM EDT FRI MAY 7 2010

NYZ023>025-044>046-055>057-081515-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-
1114 AM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF A WARM FRONT
AS A LOW PRESSURE SYSTEM TRACKS WEST OF THE REGION TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...SOME
STORMS WILL BE CAPABLE OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS ARE EXPECTED ACROSS THE REGION ON SATURDAY BEHIND A
SECONDARY COLD FRONT. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS EXCEEDING 40 MPH ARE EXPECTED ACROSS PORTIONS OF THE
REGION.

BUILDING HIGH PRESSURE ALONG WITH WEAK WINDS AND CLEARING SKIES
ALOFT WILL ALLOW OVERNIGHT LOWS TO FALL BELOW FREEZING ACROSS MANY
LOCATIONS SUNDAY NIGHT. MANY AREAS WILL EXPERIENCE FREEZE
CONDITIONS AND ALL WITH OUTSIDE PLANT INTERESTS ARE ENCOURAGED TO
TAKE PROTECTIVE MEASURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-015>018-022-036-037-081515-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
1114 AM EDT FRI MAY 7 2010

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTH OF A WARM FRONT
AS A LOW PRESSURE SYSTEM TRACKS WEST OF THE REGION TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...SOME
STORMS WILL BE CAPABLE OF LARGE HAIL. THE MOST FAVORED LOCATIONS
FOR SUCH ACTIVITY INCLUDE THE FINGER LAKES AND MOHAWK RIVER
VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

BUILDING HIGH PRESSURE ALONG WITH WEAK WINDS AND CLEARING SKIES
ALOFT WILL ALLOW OVERNIGHT LOWS TO FALL BELOW FREEZING ACROSS MANY
LOCATIONS SUNDAY NIGHT. MANY AREAS WILL EXPERIENCE FREEZE
CONDITIONS AND ALL WITH OUTSIDE PLANT INTERESTS ARE ENCOURAGED TO
TAKE PROTECTIVE MEASURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ038>040-043-044-047-048-072-081515-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
1114 AM EDT FRI MAY 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS ARE EXPECTED ACROSS THE REGION ON SATURDAY BEHIND A
SECONDARY COLD FRONT. SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS AS HIGH AS 40 MPH ARE EXPECTED ACROSS PORTIONS OF THE
REGION.

BUILDING HIGH PRESSURE ALONG WITH WEAK WINDS AND CLEARING SKIES
ALOFT WILL ALLOW OVERNIGHT LOWS TO FALL BELOW FREEZING ACROSS MANY
LOCATIONS SUNDAY NIGHT. MANY AREAS WILL EXPERIENCE FREEZE
CONDITIONS AND ALL WITH OUTSIDE PLANT INTERESTS ARE ENCOURAGED TO
TAKE PROTECTIVE MEASURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

13

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 11:02 AM EDTHigh Wind WatchBGMCayuga, Madison, Oneida, Onondaga, Seneca, Steuben and 1 more4 hr
May 7, 3:00 PM EDTWind AdvisoryBGMBroome, Chemung, Chenango, Cortland, Delaware, Otsego and 4 more32 hr

Nearby

High Wind Warnings in New York, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.